# SDR DHL200070908C

- Difficulty date: July 10, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK O/B AFT SUPPORT BRACKET CRACKED.  REPLACED CRACKED BRACKET PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-30-2.
